# SDR ASOA2013031503214

- Difficulty date: February 21, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 20,992 hours, 20,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FROM HINGE SIDE OF ASD FOUND TO BE CORRODED.  R & R ANGLE IAW SRM 51-42-06.
